MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. NON COATED PNCL BTN HLSTR; NON COATED PENCIL BUTTON HOLSTER

MEGADYNE MEDICAL PRODUCTS, INC. NON COATED PNCL BTN HLSTR; NON COATED PENCIL BUTTON HOLSTER
Catalog Number 0039H
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: 1 each 0039h lot number 1711155 was returned for evaluation.During visual inspection under magnification a brownish smudge was found on the inside of the pouch surface.Located above the holster.This substance exceeds specification of 0.40 mm2 in size.The complaint is confirmed.The dhr review of the reported lot number (1711155) confirmed that the product was produced accomplishing quality requirements and released according to established procedures.
 
Event or Problem Description
It was reported by the sales rep that, there was a foreign matter in each package of 0037h and 0039h.The device was not used for the patient.Another device was used to complete the case.There were no adverse consequences to the patient.One 0037h and one 0039h will be returning.No further information is available.Affiliate reference number: (b)(4).Potential voc: packaging foreign matter.

Brand Name
NON COATED PNCL BTN HLSTR
Common Device Name
NON COATED PENCIL BUTTON HOLSTER
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9266289
Report Number1721194-2019-00129
Device Sequence Number11436706
Product Code GEI
UDI-Device Identifier10614559100868
UDI-Public10614559100868
Combination Product (Y/N)N
PMA/510(K) Number
K965054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number0039H
Device Lot Number1711155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date11/01/2019
Patient Sequence Number1